04-10-2018, 04:13 AM   #1
curlywurly
Sinuses

Hi All,
This is getting very wacky because quite recently I have had antibiotics for acute Sinusitis and one side of my nose is permanently swollen, also I seem more sensitive to perfumes and chemicals.
04-10-2018, 06:03 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I am sorry you are going through this. I wish you the best.

Last edited by ronroush7; 04-10-2018 at 06:25 AM.
04-10-2018, 08:43 AM   #3
bobbet
 
bobbet's Avatar
 
Join Date: Mar 2014
Location: cardiff, United Kingdom

My Support Groups:
Hi, Curlywurly, are you on remicade by any chance I am on this and there is a side effect of more upper respiratory infections. I had loads last year basically went 6 months without totally getting rid of it. I have had a good year so far this year with the sinuses, they are not playing up but they have cut my infusion rate from 6 weekly to 8 weekly so I think that has made the difference. Hope you recover from this infection soon.
04-10-2018, 09:01 AM   #4
curlywurly
Hi Bobbet
I am at present not on any meds for the Crohn's just BP Asthma & Acid reflux. I have had Sibo just before xmas I was on Rifixmin for two weeks
04-10-2018, 09:09 AM   #5
curlywurly
Hi Ronroush7
Thank you for your kind thoughts & all the best to you.
Reply

Thread Tools


All times are GMT -5. The time now is 04:08 PM.
Copyright 2006-2017 Crohnsforum.com